# SDR SWAA2023083188582

- Difficulty date: August 11, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Access Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 324AL AT VERTICAL STABILIZER 2023-508338<[01] REPLACED RETAINER LOCATED ON ACCESS PANEL 324AL AT VERTICAL STABILIZER IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 172A6123 SHEET 1 REV: A;[02] CORRECTED STEP 1: REPLACED RETAINER LOCATED ON ACCESS PANEL 324AL AT VERTICAL STABILIZER IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 172A6123 SHEET 1 REV: A TOOL USED CALIPER: 500-197-30 S/N:A21147748 DUE DATE: 18-OCT-23;[03] REPLACED RETAINER LOCATED ON ACCESS PANEL 324AL AT VERTICAL STABILIZER IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 172A6123 SHEET 1 REV: A TOOL USED CALIPER: 500-197-30 S/N:A21147748 DUE DATE: 18-OCT-23
